Can Clomid cause yeast infections?

Answer Yeast infections are not a side effect of the fertility drug Clomid. The most common side effects are hot flashes, breast tenderness, mood swings, and nausea. Clomid increases a woman's chance of h... Read More »

Top Q&A For: Can Clomid cause yeast infections

Can yeast infections or bladder infections cause nausea?

One of the symptoms of a serious bladder infection can be nausea. However, nausea is not considered a symptom of a yeast infection, though it could be a sign of a sexually transmitted disease.Sourc... Read More »

Do yeast infections cause OCD?

On One Hand: No Medical Evidence for Causal LinkObsessive Compulsive Disorder (OCD) can be caused by a number of things, but a yeast infection (candida) isn't one of them. The closest thing to can... Read More »

Can Keflex cause yeast infections?

On One Hand: Keflex Can Cause Yeast InfectionsAccording to, the antibiotic Keflex can cause a new yeast infection.On the Other: Frequent Usage May Be the Real Read More »

Can erythromycin cause yeast infections?

Yeast infections are caused by an overgrowth of candida albicans, a type of yeast. Under normal conditions, there is a homeostatic balance of years and bacteria. Any alterations to the vaginal envi... Read More »